MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-31
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 for initial reporter, the full initial reporter is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by customer during use that the cardiosave intra-aortic balloon pump (iabp) unit had intermittent green screen.There was patient involvement but no harm reported.
 
Additional Manufacturer Narrative
Updated fields: b4,d9(return to mfg date),g3,g6,h2,h6(type of investigation,investigation findings,investigation conclusions), h11.A getinge field service engineer(fse) evaluated the unit and identified an intermittent green top screen display and error 63.The video generator board and the display top lcd assembly were replaced.The touchscreen was calibrated, and a full functional check and electrical safety testing were performed.All tests passed successfully.The failure analysis and testing department received the video generator,top lcd display with a reported unit failure of intermittent top green screen.The fat dept.Performed a visual inspection of all components received and confirmed that no physical damage or abnormalities were observed.The failure analysis and testing dept.Installed parts video generator and top lcd display in the cardiosave test fixture and tested jointly and separately to factory specifications.The functional testing was performed for approximately three (3) hours.During this evaluation, the fat dept.Was unable to reproduce the reported failure.Retaining the parts video generator and top lcd display.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24387270
Report Number2249723-2026-0001338
Device Sequence Number16012635
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown